# SDR QXEA0201134

- Difficulty date: July 27, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,821 hours, 13,935 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- UPPER END OF Z-BRACKET IS CRACKED AT FORWARD RIGHT HAND WING SPAR AT STATION Y58.20.  REPAIRED IAW HORIZON AIR EA 2-57-171 AND DHC-8 SRM 51-40-11.
